The Paley-Wiener theorem for Schwartz distributions with support on a half-line

Abstract

LetD+ be the space of Schwartz distributions with support on the closed positive half-line [0, +∞). We give a generalization of the Paley-Wiener theorem to the case of the distributions inD+.

This is a preview of subscription content, access via your institution.

Literature Cited

  1. 1.

    K. Yosida,Functional Analysis, Springer, Berlin (1965).

    Google Scholar 

  2. 2.

    O. V. Lopushansky and S. V. Sharin, “Operator calculus for convolution algebra of Schwartz distributions on semiaxis,”Prats. L'viv. Mat. Tov. Mat. Stud.,7, No. 1, 61–72 (1997).

    Google Scholar 

Download references

Authors

Additional information

Translated fromMatematichni Metodi ta Fiziko-Mekhanichni Polya, Vol. 40, No. 4, 1997, pp. 54–57.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Sharin, S.V. The Paley-Wiener theorem for Schwartz distributions with support on a half-line. J Math Sci 96, 2985–2987 (1999). https://doi.org/10.1007/BF02169692

Download citation

Keywords

  • Schwartz Distribution